# SDR AU970534

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: L1474639A
- Condition: Damaged
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CAMSHAFT LOBE DAMAGED - HARDENING BREAKING DOWN
